Can Doxycycline Be Taken Together With Dexamethasone?
I have a complaint of acne prone skin, so the doctor gave me the drug doxihat and spldextam, but I forgot the suggestion to drink it together or not.
Thank you for the question.
Acne can be a variety of possible triggers, ranging from sensitive skin types, bacterial infections, hormonal changes, stress, unhealthy eating patterns, the influence of drugs or birth control, improper skin care, to certain illnesses suffered. Not infrequently, there are also many other skin conditions that at first glance are similar to acne even though the treatment is different, for example folliculitis, warts, contact dermatitis, keratosis pilaris, impetigo, fungal infections, and so on. Therefore, the most entitled to diagnose acne and give him real treatment is a doctor or dermatologist who examines you directly.
The medicine you mentioned has different uses. Doxihat, which contains doxycycline, is a type of antibiotic drug that is used to eradicate bacteria, including bacteria that cause skin infections such as acne. Meanwhile, Soldextam contains active ingredients dexamethasone and dexchlorpheniramine maleate, which are anti-inflammatory and anti-allergic drugs, so they can help minimize symptoms of inflammation in the skin, including those due to acne. Both of these drugs are not included in the class of over-the-counter medicines, so it's not right if we explain the procedure of consumption in a free forum like this. More precisely, you need to ask this directly to the doctor who prescribed it to you huh ..
So that your acne is handled properly, in addition to undergoing treatment according to doctor's advice, you should also:
Improve the cleanliness of your facial and body skin Don't hold the skin, except with clean hands Manage stress well Limit physical activity in the sun Regularly take a rest Eat more fruits, vegetables, water Do not overdo using cosmetics see a doctor If your complaint does not improve, do not hesitate to check yourself back to the nearest doctor or dermatologist huh ..
I hope this helps.